# SDR CA031114004

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,567 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Audio Selecotr
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

(CAN) A/C DEPARTED, AFTER TAKEOFF, CREW EXPERIENCED A COMMUNICATIONS FAILURE. CREW SQUAKED 7600 & RETURNED FOR LANDING. MAINT TROUBLESHOT COMMUNICATIONS SYS.  NR 1 COMM FAILED, REPLACED COMM WITH SERVICEABLE VHF UNIT, COMM NR 1 OPERATING NORMAL. AWAITING STRIP REPORT.  NR 2 VHF COMM - WIRE CHAFED (NR 2 COMM 'MIC KEY' WIRE) BETWEEN NR 2 VHF COMM & NR 1 AUDIO SELECTOR. CHAFED WIRE GOING TO GROUND. REPAIRED WIRE & CHECKED NR 2 COMM SYS. OPERATING NORMAL.  HF - FOUND LOOSE HF PIN IN NR 1 AUDIO SELECTOR, ADJUSTED PIN LOCKING MECHANISM AND RE-INSTALLED. HF STILL HAD TUNING PROBLEM. INSTALLED SERVICEABLE HF REC/EXC AND HF AMP. GROUND TUNING ACCOMPLISHED. D) GROUND CHECKS OF RADIOS CARRIED OUT.
